Otro
Topological K-equivalence of analytic function-germs
Registro en:
Central European Journal of Mathematics. Warsaw: Versita, v. 8, n. 2, p. 338-345, 2010.
1895-1074
10.2478/s11533-010-0013-8
WOS:000276653400013
Autor
Alvarez, Sergio
Birbrair, Lev
Ferreira Costa, Joao Carlos
Fernandes, Alexandre
Resumen
We study the topological K-equivalence of function-germs (a"e (n) , 0) -> (a"e, 0). We present some special classes of piece-wise linear functions and prove that they are normal forms for equivalence classes with respect to topological K-equivalence for definable functions-germs. For the case n = 2 we present polynomial models for analytic function-germs. Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq) Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)